Gator121212's picture
Gator121212
  • 16
1093

Can your a cycle be ''too anabolic''?

ad

A while back, I was running a simple combination of 200 mg Cyp (watson) EW + 50 mg of UGL Var ED.

I felt extremely sluggish, ESPECIALLY in the first half of the day. When I would force myself into the gym, my pumps were right on point. Diet was as good as ever. YET, I was always feeling lethargic and worn out, not to mention - boner issues.

This all came as a surprise to me, because i knew for certain the cyp was legit, and the var must have been too, b/c of those pumps.

One guy's opinion was that this certain combination of AAS was ''leaning too far toward the anabolic side'' [as opposed to the 'androgenic side' of the spectrum].

If anyone could enlighten me on what may have been happening here, that'd be great. B/c aside from the lethargy/libido reduction, these cycles can produce good results with little to no physical harm, estro sides, etc. thanks ya'll

zeusmarada's picture

The fellas below have given you good advice. Get blood work done, then come back and fill us in on your estrogen (as well as testosterone) numbers.

zeusmarada's picture

Here's a few links to help give you an idea what to look for.
https://www.eroids.com/forum/general/general-talk/labs-and-values-define...

https://www.eroids.com/forum/steroids-qa/steroid-cycles/how-to-get-blood...

I hope this helps, brother. Good luck!

Dacky's picture

"Var" was probably dbol (which would give you pumps) which caused massive estro spike and hence your problems. As said below blood work in these situations is really the only way to go otherwise it's guesswork at best. By the way how was your weight during this period? Any bloat? High BP?

Outlawthing's picture

Get bloodwork sounds like estro to me ......

BigThing's picture

lol loving the bro science. I wish my cycles we too anabolic. I'm betting on estro. Whats your bf?

Muffins's picture

Just spend the money and get a blood test when things like this happen. As mentioned, if you were taking an AI, you could have crashed your estrogen. If you weren't taking one, it could have gone too high. This cycle itself is weak. There is no way it was too anabolic.

fusebox's picture

Lethargic and low libido sound like estro issues. Best to get bloods to see if it's elevated.